# SDR AALA202106169002

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 1,317 hours, 348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR CABIN DOOR 4L DOOR OPEN LATCH DOES NOT ENGAGE. LUBRICATED LEFT AFT DOOR GUST LOCK LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-00.
